# SDR 2008UALA05541

- Difficulty date: August 30, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 48,836 hours, 9,097 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80172424
- Condition: Inoperative
- Location: Seat 3f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 3F HAS BOTH FWD AND AFT EEL PROXS LIGHTS INOP.   FOUND FAULTY HARNESS.  REPLACED SEAT EEL LIGHT HARNESS.  OP CHKS OKAY.
